14.9 C
Sydney
Friday, September 25, 2020

Advertising

Home Health News Azithromycin use for treating COVID-19 may increase risk of cardiac events -...

Azithromycin use for treating COVID-19 may increase risk of cardiac events – News-Medical.net

Reviewed by Emily Henderson, B.Sc.Sep 16 2020
Debates over whether hydroxychloroquine should be taken to help lessen the duration and impact of COVID-19 have revolved around the drug’s reputation for causing cardiac events such as abnormal heart rhythms or beats and cardiac arrest. Because of this, the U.S. Food and Drug Administration has revoked emergency use authorization for the drug in treating COVID-19.
Another drug, azithromycin — a commonly-prescribed antibiotic — also is being inves…

Click here to view the original article.

- Advertisment -
- Advertisment -

Most Popular

Navalny’s apartment in Russia ‘seized’

Russian opposition politician Alexei Navalny's bank accounts have been frozen and his Moscow apartment seized under a lawsuit while he was recovering from...

South Australia government to announce large increase in hazard-reduction burns

The South Australia government will announce on Friday a substantial increase in hazard-reduction burns across the state as part of a plan to...

Geraint Thomas insists he has nothing to prove at road world championships | Sport

A slimline Geraint Thomas has insisted that he has nothing to prove to Sir Dave Brailsford as he attempts to end his season...

You might also like ...

post featured image
Man dies from granulomatous amebic encephalitis after potting plants – 7NEWS.com.au
post featured image
Study confirms men have 62% increased risk of COVID associated death, possibly related to higher degree of inflammation – Medical Xpress
Australian Online News Splash Image
AI used to define the cytokine storm implicated in fatal COVID-19 – News-Medical.Net